# SDR DXTA200400320

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 5,153 hours, 4,201 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL PILOT EXPERIENCED EXCESSIVE BACK PRESSURE ON THE CONTROL COLUMN, TOOK APPROX 60 LBS OF FORCE TO NEUTRALIZE CONTROL COLUMN, TRIM INDICATOR WAS IN T/O RANGE, TAKEOFF ABORTED.  INSPECTED ELEVATOR AND ELEVATOR TRIM SYSTEM, FOUND ELEVATOR TRIM WHEEL INDICATOR AT TAKEOFF POSITION BUT ELEVATOR TRIM AT FULL NOSE-UP POSITION.  RE-INSTALLED TRIM INDICATOR AND WHEEL TO ONE CORRECT READINGS.  CHECK ELEVATOR AND TRIM UP / DOWN DEGREES OF TRAVEL, NO DEFECTS NOTED, TRIM WHEEL OP'S CHECK GOOD.  WORK PERFORMED IAW CESSNA CE-560 MAINTENANCE MANUAL CHAPTER 27-31-05.
